Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diabetic, started on ramipril, keep getting on my right side at the back. What this can be?

hi i dont know if this is connected but i have just started on ramipril for very high protein levels in my urine and ive noticed i keep getting on my right side at the back, what can only be described as if ive been punched. it happens when im sat down or still or whenever really. i am on a lot of medications for complications of type 2 diabetes also and not had this problem up until last 2 weeks. just finished the pack where you start off with a low dose and now on 10mg. it seems to be getting worse. i hope i have explained it properly. thank you, sharon.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM
RAMIPRIL WHEN TAKEN IN HIGH DOSES SOME TIMES CAUSES MUSCLE CRAMPS AND ACHES. IT WILL BE EVEN TO A GREATER EXTENT WHEN IT IS TAKEN ALONG WITH STATINS, I DONT KNOW WHETHER YOU ARE TAKING STATINS OR NOT BUT AS YOU HAVE STATED THAT YOU ARE TAKING MEDICINES FOR DIABETES COMPLICATIONS, STATINS IS ONE OF THE 1ST LINE DRUG FOR COMPLICATIONS, TOGETHER THEY MIGHT CAUSE LIVER TOXICITY. SO WHAT IS SUGGEST YOU IS TO DO A COMPLETE LIPID PROFILE WITH ENZYMES AND LET ME KNOW, TILL THEN REDUCE THE DOSAGE OF RAMIPRIL TO 5 MG PER DAY.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor